# SDR CA150526009

- Difficulty date: April 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 11,377 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Part number: C2CE347A
- Condition: Cracked
- Location: Throttle
- Part time: 11,535 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE THROTTLE LAY SHAFT ASSEMBLY MUST HAVE CORRECTED FROM THE INSIDE OUT & CAUSED STRESS CRACKS TO APPEAR IN THE SHAFT.  IF THIS HAD CONTINUED UNATTENDED IT COULD HAVE BROKEN & CAUSED THE THROTTLE TO GET STUCK ON THAT POWER SETTING.
